How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28911
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Primary MD in process of titrating BP meds. Initially on 25

Customer Question

Primary MD in process of titrating BP meds. Initially on 25 mg Losartan increased over 1 week to 75 mg. last 5 days BP 128/70 (first day of 50mg) - 166/78 (2nd day) - 133/71 (first day 75mg) - 165/83 (2nd) - 179/79 today - 7 PM
Should I go to urgent care or see Primary tomorrow morning I am 84 1/2 yo. in good health except for degenerative arthritis.. On Norco ( 1/2 tab 5-325 q 6 hours) and cyclobenzaprine ( 5 mg q 6 - 8 hours)
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Your BP is fluctuating a lot.

Losartan can affect your kidney function.

That should be checked.

This is not urgent since you do not have any symptom.

But you should see your docto tomorrow.

If kidney function is normal, then youe dose needs to be increased to 100 mg daily.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/